# SDR ASOA2014112511764

- Difficulty date: October 30, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,081 hours, 28,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 473-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FROM BS 473.15 - 559.80 HAS CORROSION.   REMOVED DRILLED AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-111-400-802 & SRM 51-40-11.
